# SDR SWAA2023090596973

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 53,401 hours, 32,176 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ESCAPE SLIDE SKIRT APPEARS TO BE EXTENDED TOO FAR BELOW COVER IN MAIN ENTRY DOOR<[01] INSPECTED AFT MAIN ENTRY SLIDE SKIRT IN REFERENCE TO AMM 25-66-01. NO DEFECTS NOTED.
